# SDR DL72S960680

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 65162249092
- Condition: Cracked
- Location: Nr 8 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND 32.5 FROM I/B END ON LOWER AFT COVE SKIN ATTACH ANGLE BELOW ANTI-ICE DUCT.  REPAIRED AS PER MM 57-54-0 FIG 805A, FOR NR 8 L/E SLAT.
